A community of people interested in weight loss and dieting. Ask a question, join a conversation, share experiences: balanced menus, popular diets, exercise, metabolism, healthy snacks, nutrition, and weight loss surgery.
I am 18yrs old.. I am 103 kg and 5.6 inch...I am unmarried and using orslim tablet for weight reduction..I had joined gym since a year but only lost 15 kg IN A YEAR... I also have polar cystic ovaries... Is orslim healthy for me??? Does it create any problems in pregnancy or conceiving etc... Or does it have any long term problems??? It's been a week I am using it
You should talk to your doctor to make sure it's safe during pregnancy. As far as I know, it should not cause issues in pregnancy, or with conceiving, but you won't want to stay on it, if you do conceive, because it could prevent a fetus from getting adequate nourishment.
I don't know that there have really been enough studies to determine long term problems.
I took Ali for a while, which has the same active ingredient - orlistat. The biggest problem I found with it, was the sudden oily stools. Another problem was that your body needs a certain amount of good fat to be healthy and satisfied. The orlistat doesn't differentiate between healthy and unhealthy fats, so you'll be missing out on some nutrients. I took it for 2-3 months and didn't lose any weight, so I decided that the unwanted side effects weren't worth it.
Like any other diet aid, if you don't develop healthy eating habits while taking it, you'll gain back any lost weight, as soon as you stop taking it. Best to develop lifestyle changes that you can stick with over the long term in order to lose/keep off unwanted weight.
Are you implementing any exercise into your program? Exercise builds muscle and muscle burns fat; that's a win/win situation.
No not any doctor but a professional gymnast..I have a busy routine with my school and academies..so I can't focus on gym that much.. I can only workout for half an hour or so.. So even with a controlled diet I don't loose much weight...so a gymnast recommended me...
I was taking single dose of orslim. I took it for 15 days. I didn't loose any weight. I consulted a doctor. He asked me to take it twice a day. I took it twice only for two days. But since I am having a double dose..I am feeling very dizzy..It is so much that I was unable to walk yesterday. I am feeling low and a lot of weakness also..am I alright??? Should I discontinue it??? I am worried!!
You should consult with your doctor, I went to a gynaecologist and she recommended me to take vitamin with orslim. Because I am having irregular periods so thought I might be PCOS but its not which is good. She recommended me 2 tablets a day with one tablet of multi vitamins a day. Also please do tell me are you losing weight with orslim? Because It's my 2nd day today of this medicine.
I really need to lose weight fast... I have been fat all my life.. never been able to lose weight... I'm 23 n 80 plus kg n my height is 5 2...I bought or slim today.. can't find much info on net.. blindly reply
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.